# SDR REXA2013011200138

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 19,451 hours, 16,841 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Short
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3802 FROM DTW TO AVP ON DEPARTURE WITH WING ANTI-ICE IN STANDBY MODE AND IMMEDIATELY UP ENTERING ICING CONDITIONS AT 3,000FT THE CREW RECEIVED WING ANTI DUCT WARNING MESSAGE.  THE CREW RAN THE QRH, DESCENDED OUT OF ICING CONDITIONS THEN DECLARED AN EMERGENCY AND RETURNED BACK TO DTW.  REPAIRED SHORTED WIRING IN LEFT OUTBOARD AND RIGHT OUTBOARD WING LEADING EDGES.  TESTED GOOD.  MOC APPROVED BUY BACK.
